Robust H∞-based Control for Uncertain Stochastic Fuzzy Switched Time Delay Systems via Integral Sliding Mode Strategy
dc.contributor.author | Chen, H. | |
dc.contributor.author | Lim, C.C. | |
dc.contributor.author | Shi, P. | |
dc.date.issued | 2022 | |
dc.description.abstract | In this article, we investigate the problems of robust exponential stabilization in mean square and H∞-based integral sliding mode controller design for uncertain stochastic Takagi– Sugeno (T-S) fuzzy switched time-delay systems with both matched and unmatched uncertainties under synchronous switching and asynchronous switching, respectively. In these systems, the control input is dependent on a switching signal. Under synchronous switching and asynchronous switching, sufficient conditions are developed to guarantee that the resulting closed-loop systems are robustly exponentially stable in mean square with a prescribed H∞-performance, respectively. The integral sliding mode surfaces and the sliding mode controllers are designed for the underlying systems under synchronous switching and asynchronous switching, respectively. By two examples stemming from the mass–spring– damper model and the single-link robot arm model under stochastic perturbation, the effectiveness of the results obtained is verified. | |
dc.description.statementofresponsibility | Huabin Chen, Cheng-Chew Lim, and Peng Shi | |
dc.identifier.citation | IEEE Transactions on Fuzzy Systems, 2022; 30(2):382-396 | |
dc.identifier.doi | 10.1109/TFUZZ.2020.3039435 | |
dc.identifier.issn | 1063-6706 | |
dc.identifier.issn | 1941-0034 | |
dc.identifier.orcid | Lim, C.C. [0000-0002-2463-9760] | |
dc.identifier.orcid | Shi, P. [0000-0001-6295-0405] [0000-0001-8218-586X] [0000-0002-0864-552X] [0000-0002-1358-2367] [0000-0002-5312-5435] | |
dc.identifier.uri | https://hdl.handle.net/2440/136655 | |
dc.language.iso | en | |
dc.publisher | Institute of Electrical and Electronics Engineers | |
dc.relation.grant | http://purl.org/au-research/grants/arc/DP170102644 | |
dc.rights | © 2020 IEEE. Personal use is permitted, but republication/redistribution requires IEEE permission. See https://www.ieee.org/publications/rights/index.html for more information. | |
dc.source.uri | https://doi.org/10.1109/tfuzz.2020.3039435 | |
dc.subject | Asynchronous switching; sliding mode control (SMC); synchronous switching; Takagi–Sugeno (T-S) fuzzy model; uncertain stochastic time-delay systems | |
dc.title | Robust H∞-based Control for Uncertain Stochastic Fuzzy Switched Time Delay Systems via Integral Sliding Mode Strategy | |
dc.title.alternative | Robust H(infinity)-based Control for Uncertain Stochastic Fuzzy Switched Time Delay Systems via Integral Sliding Mode Strategy | |
dc.type | Journal article | |
pubs.publication-status | Published |